# SDR AALA202104139020

- Difficulty date: April 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 73,736 hours, 9,400 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 0EV1070A08G01
- Condition: Sticking
- Location: Lavator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR HINGE DIFFICULT TO OPEN OR CLOSE. REPLACED DOOR IAW CMM 25-45-80, OPS CHECK GOOD.
